MathSciNet Relay Station
MathSciNet bibliographic data
MR1427710 65L05 (58F12 65L70)
Dellnitz, Michael; Hohmann, Andreas A subdivision algorithm for the computation of unstable manifolds and global attractors. Numer. Math. 75 (1997), no. 3, 293–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement